# SDR UIEA200400158

- Difficulty date: September 17, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Limiter
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ILLUMINATION OF EICAS ANTI-SKID INTERMITTENT CAUTION WITH LONG HISTORY.  REMAINS ILLUMINATED FOR PERIODS OF ONE MINUTE AND MORE UP TO TEN MINUTES PERIODS STATUS MSG.  ANTI-SKID BRAKE LIMITER EXTINGUISHED DURING DESCENT, BUT INTERMITTENT EICAS REMAIN THROUGH ROLLOUT.  AIRCRAFT DIVERTED TO DOH.  CARRIED OUT BITE TEST ON BRAKE SYSTEM AS PER AMM 32-42-00, ANTI-SKID PASS.  (M)
